# SDR USAASB03049

- Difficulty date: April 2, 2003
- Submitted: May 9, 2003
- Operation: Air carrier
- Aircraft: N528AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24410
- System (JASC): 2612 · Fire Detection
- Part: Module
- Part number: 659401
- Condition: Inoperative
- Location: E/E Bay
- Stage of operation: CR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CLT - FLT 560 - EN ROUTE FROM PIT-CLT, CREW REPORTED THE FIRE LIGHTS/BELL CUTOUT LIGHTS ON BOTH SIDES OF THE GLARESHIELD ILLUMINATED TWICE DURING FLIGHT.  NO OTHER BELLS, FIRE HANDLE LIGHTS OR MASTER CAUTION LIGHTS WERE REPORTED TO HAVE SOUNDED/ILLUMINATED.  FLIGHT CONTINUED AND LANDED WITHOUT FURTHER INCIDENT AT CLT.  MAINTENANCE REMOVED AND REPLACED THE ENGINE AND APU FIRE DETECTION M279 MODULE.  OPERATIONAL CHECK NORMAL.  (M)
